advertisement
Question
Posted by: christie | 2011-07-08

depressie

ek is vreeslik gestres en baie deppro. ek was op cylift en welbeutrin, maar was nou vir 4 dae in hosp, met n lump in my keel\mond. was vir scopes, biopsie en MRI scan. die dr dink dit is n maagseer wat my so siek maak. dit is nie kanker nie. ek is tans op behandeling vir psos (yasmin en metformin) nog anti-biotika en altosec. maar die deppressie is erg. wat kan ek drink wat natuurlik is en iets wat my meer energie gee en my imuunstelsel n boost gee.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like a complex situation, and I worry sometimes when a person has some basic symptoms which lead them to see different doctors with different special interests, who make different diagnoses and start different treatments which may then interact with each other. Most of the drugs you are taking for other reasons can in themselves cause psych side-effects, including anxiety and depression, and other such symptoms. It would be wise to see a good local psychiatrist ( who, having also trained as a basic doctor, can take the other physical diagnoses and treatments into account ) for a full re-assessment including the depression that is o troubling you.
There is NOTHING "natural" that would be helpful to take. Most products sold and marketed as "natural" are not actually natural in any way, and about as natural as lady Gaga's costumes. And even if they were, "natural" doesn't mean any of them would be either safe or helpful. Arsenic and many other major poisons are all entirely "natural" but that doesn't mean we ought to take them.
Similarly, I notice many products on sale making unsupported claims that they boost immunity, which are very highly unlikely to do so, and which provide no evidence that they ever do so.
"Energy" drinks and products are usually unhelpful stimulants which would not help the depression, and would make the anxiety and stress worse.
See a psychiatrist and get a comprehensive review of the whole picture.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011-07-09

Sounds like a complex situation, and I worry sometimes when a person has some basic symptoms which lead them to see different doctors with different special interests, who make different diagnoses and start different treatments which may then interact with each other. Most of the drugs you are taking for other reasons can in themselves cause psych side-effects, including anxiety and depression, and other such symptoms. It would be wise to see a good local psychiatrist ( who, having also trained as a basic doctor, can take the other physical diagnoses and treatments into account ) for a full re-assessment including the depression that is o troubling you.
There is NOTHING "natural" that would be helpful to take. Most products sold and marketed as "natural" are not actually natural in any way, and about as natural as lady Gaga's costumes. And even if they were, "natural" doesn't mean any of them would be either safe or helpful. Arsenic and many other major poisons are all entirely "natural" but that doesn't mean we ought to take them.
Similarly, I notice many products on sale making unsupported claims that they boost immunity, which are very highly unlikely to do so, and which provide no evidence that they ever do so.
"Energy" drinks and products are usually unhelpful stimulants which would not help the depression, and would make the anxiety and stress worse.
See a psychiatrist and get a comprehensive review of the whole picture.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement